PSSHE

AcronymDefinition
PSSHEPennsylvania State System of Higher Education
Copyright 1988-2018 AcronymFinder.com, All rights reserved.
References in periodicals archive ?
Based on the clinical course, a diagnosis of PSSHE was made and the fact that it started 4 months after starting minocycline and disappeared after stopping minocycline suggested that possibly minocycline was the causative agent in this case.
PSSHE is characterised by hyperpigmented streaks that follow the superficial venous network in a linear or serpentine pattern.
There is a report of PSSHE occurring in six LL patients which was explained on the basis of occurrence of subclinical/clinical leprous thrombophlebitis and subsequent post-inflammatory hyperpigmentation; the role of drugs used in the treatment of leprosy was also hypothesised, as thrombophlebitis has been described with rifampicin.
The occurrence of PSSHE in our case can be explained on the basis of direct involvement of the endothelial cells by M.